# SDR SWIA201023910

- Difficulty date: March 21, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 40,208 hours, 34,805 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK AT TRUNNION FITTING FASTENER HOLES CRACKED.  (C CHECK)  REPAIRED PER REO.
